ID 3505
FullText File
Title Alternative
Definable t-regularity theorem
Authors
DOI
Journal Title
Bulletin of the Faculty of Education, Wakayama University. Natural science
ISSN
13424645
NCID
AN00257977
Volume
69
Start Page
1
End Page
4
Published Date
2019-02-08
Language
eng
Keywords Alternative
O-minimal
locally definable sets
locally definable C∞ manifolds
locally definably homotopic
Abstract Alternative
We consider locally definable C∞ manifolds, locally definable C∞ maps and study tregularity of locally definable C∞ maps.
Content Type
Departmental Bulletin Paper
Text Version
publisher